# SDR ASOA2016012114444

- Difficulty date: January 21, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,556 hours, 20,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 27 CORRODED BETWEEN FS 1000 -1031.  FOUND CORRODED OUT OF LIMITS NO DAMAGE ALLOWED REF SRM 53-61-43-101-001-A01.  NEW FLOOR SUPPORT SECTION FABRICATED IAW GREO 670-53-00-029, REV A.   AND INSTALLED REF GREO 670-53-00-029.  REPAIRED IAW GREO 670-53-00-029.
